Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 255, NWS Des Moines, IA

July 22, 2011Jasper County, Mahaska County, Marion County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 22, 2011, 8:47 PM CDT for Jasper County, Mahaska County, Marion County, Iowa. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2011, 8:47 PM CDT (01:47 UTC)
Expired
Jul 22, 2011, 9:30 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, IA, Mahaska County, IA, Marion County, IA

The radar

The Des Moines radar (KDMX), 63 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3095 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS53 KDMX 230147
SVRDMX
IAC099-123-125-230230-
/O.NEW.KDMX.SV.W.0255.110723T0147Z-110723T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
847 PM CDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL JASPER COUNTY IN CENTRAL IOWA...
  NORTHWESTERN MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
  MARION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 930 PM CDT

* AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF
  PLEASANTVILLE...OR 19 MILES EAST OF INDIANOLA...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...MONROE...PELLA...KNOXVILLE AIRPORT...LAKE RED ROCK...
  PELLA AIRPORT AND REASNOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.

&&

LAT...LON 4121 9320 4133 9333 4135 9333 4163 9309
      4148 9273
TIME...MOT...LOC 0147Z 230DEG 30KT 4134 9319
WIND...HAIL 60MPH <.75IN

$$

DONAVON
2 follow-up statements
683 
WWUS53 KDMX 230158
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
858 PM CDT FRI JUL 22 2011

IAC099-123-125-230230-
/O.CON.KDMX.SV.W.0255.000000T0000Z-110723T0230Z/
MARION IA-MAHASKA IA-JASPER IA-
858 PM CDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
JASPER...NORTHWESTERN MAHASKA AND MARION COUNTIES UNTIL 930 PM CDT...

AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR KNOXVILLE...OR 22 MILES SOUTH OF
NEWTON...MOVING NORTHEAST AT 35 MPH.

THIS STORM HAS SHOWN SIGNS OF WEAKENING THOUGH THIS CAN BE THE TIME 
THAT HAS THE GREATEST THREAT FOR HIGH WINDS

LOCATIONS IMPACTED INCLUDE...
  MONROE...PELLA...LAKE RED ROCK...PELLA AIRPORT AND REASNOR.

LAT...LON 4121 9320 4133 9333 4135 9333 4163 9309
      4148 9273
TIME...MOT...LOC 0158Z 230DEG 30KT 4140 9309
WIND...HAIL 60MPH <.75IN

$$
144 
WWUS53 KDMX 230227
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
927 PM CDT FRI JUL 22 2011

IAC099-123-125-230237-
/O.EXP.KDMX.SV.W.0255.000000T0000Z-110723T0230Z/
MARION IA-MAHASKA IA-JASPER IA-
927 PM CDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JASPER...
NORTHWESTERN MAHASKA AND MARION COUNTIES WILL EXPIRE AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4121 9320 4133 9333 4135 9333 4163 9309
      4148 9273
TIME...MOT...LOC 0227Z 230DEG 30KT 4156 9284

$$

PODRAZIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:30 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 22, 6:30 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT FRI JUL 22 2011

.SHORT TERM /TONIGHT/...
ONCE AGAIN VERY UNCERTAIN CONVECTIVE SCENARIO FOR THE SHORT TERM
FORECAST. SATELLITE IMAGERY DEPICTS AN MCV MOVING EASTWARD ACROSS
NORTHWESTERN IOWA...WHICH HAS BEEN PRODUCING A PERSISTENT AREA OF
LIGHT SHOWERS AND ISOLD THUNDERSTORMS ACROSS OUR NORTHERN COUNTIES
ALL AFTERNOON. MEANWHILE SOUTH OF ABOUT HIGHWAY 20 SKIES HAVE
CLEARED OUT...TEMPERATURES HAVE RISEN...AND INSTABILITY IS HIGH BUT
WE HAVE BEEN CAPPED SO FAR. A PRESSURE TROUGH STRETCHING FROM
NORTHERN KANSAS ACROSS NORTHERN MISSOURI HAS PROVIDED THE FOCUS FOR
STORM DEVELOPMENT ACROSS THE KS/NE/MO TRI STATE AREA OVER THE LAST
COUPLE OF HOURS AND SOME OF THE HIGH RESOLUTION MODELS ARE
DEVELOPING THIS ACTIVITY NORTHEASTWARD INTO OUR CWA HOWEVER SO FAR
RADAR IMAGERY HAS SHOWN NO SIGN OF SUCH A SHIFT. HAVE GONE WITH
SLIGHT CHANCE AND CHANCE POPS IN THE FORECAST
ISSUANCE...HOWEVER...IF FORCING FROM AN APPROACHING SHORT WAVE
PROVES SUFFICIENT THEN WE COULD SEE SOMEWHAT MORE WIDESPREAD
THUNDERSTORM DEVELOPMENT ACROSS OUR CENTRAL AND SOUTHERN AREAS LATER
THIS EVENING. SHEAR IS ALSO ADEQUATE FOR A SEVERE WEATHER THREAT
SHOULD SUCH DEVELOPMENT OCCUR...AND THIS WILL NEED TO BE CLOSELY
MONITORED OVER THE NEXT SEVERAL HOURS. LATER TONIGHT THE LLJ WILL
LIKELY KICK OFF ADDITIONAL STORMS...PROBABLY ACROSS OUR NORTH AND
NORTHEAST ALONG AND NORTH OF AN EFFECTIVE WARM FRONT LINGERING FROM
THE BAROCLINIC ZONE CREATED BY DIFFERENTIAL HEATING TODAY. ALL IN
ALL LOW CONFIDENCE IN POPS THROUGH THE TONIGHT PERIOD.

.LONG TERM /SATURDAY THROUGH FRIDAY/...
CONVECTION MAY BE LINGERING OVER THE NORTHEAST EARLY SATURDAY. THE
FRONTAL BOUNDARY WILL BE LIFTING NORTH INTO SATURDAY WITH THE
PRIMARY FEATURE ALL THE WAY NORTH INTO CNTRL MN. THIS WILL ALLOW THE
VERY WARM AND HUMID AIRMASS TO LIFT THROUGH THE ENTIRE
STATE...THEREFORE HAVE ISSUED A HEAT ADVISORY TO THE NORTH OF THE
WARNING HEADLINES. SHORTER DURATION AND A COUPLE DAY RELIEF PERIOD
PRECLUDES WARNING IN THIS REGION. A COLD FRONT WILL BE SHIFTING
SOUTHEAST AND WILL ENTER IOWA SATURDAY EVENING. THUNDERSTORM CHANCES
WILL INCREASED ALONG THE BOUNDARY WITH THE GREATEST CHANCES OVER THE
NORTHEAST. SEVERE WEATHER WILL CERTAINLY BE POSSIBLE ALONG THE
BOUNDARY WITH A FORWARD PROPAGATING MCS BECOMING POSSIBLE WITH
DAMAGING WINDS THE PRIMARY THREAT.

THE COOLER AND DRIER AIR WILL CONTINUE TO DROP SOUTH ON SUNDAY WITH
LOW CHANCES FOR POPS OVER THE FAR SOUTH INITIALLY. OTHERWISE COOLER
AND MUCH DRIER AIR WITH DEWPOINTS FALLING BACK INTO THE LOW TO MID
60S. HIGH PRESSURE WILL BE IN PLACE ON MONDAY AND FAVOR THE OVERALL
LESS AMPLIFIED ECMWF SOLUTION WITH MAINLY DRY ON MONDAY THEN SOME
THUNDERSTORM CHANCES OVER THE FAR NORTH TUESDAY THROUGH EARLY
THURSDAY THEN BOUNDARY SLIDES SOUTHEAST AGAIN ON FRIDAY AS ANOTHER
MORE SIGNIFICANT WAVE SHOVES THE UPPER RIDGE BACK TO THE SOUTHEAST.

&&

.AVIATION...23/00Z
SHORT RANGE MODELS CONTINUE TO SUGGEST THUNDERSTORM DEVELOPMENT OVER
SOUTH CENTRAL IOWA SHORTLY AFTER 00Z. OUTFLOW BOUNDARY FROM NORTH
CENTRAL IOWA THUNDERSTORMS MOVING SOUTH INTO CENTRAL IOWA MAY
INITIATE THUNDERSTORMS. FORECAST THUNDERSTORM IN TEMPOS IN ALO AND
DSM FOR A FEW HOURS THIS EVENING.  ELSEWHERE...THERE IS ENOUGH
UNCERTAINTY TO KEEP THUNDER OUT OF THE TAF OTHER THAN VCTS.  AFTER
EVENING CONVECTION...LOW-LEVEL JET INCREASES AFTER 06Z WHICH MAY
PRODUCE MORE STORMS. THIS CONDITIONAL THREAT DOES NOT WARRANT ENOUGH
OF A CHANCE TO INCLUDE IN TAFS.  THERE SHOULD BE MVFR FOG LATE
TONIGHT...ESPECIALLY NORTH.  AFTER 14Z...WARM FRONT SHOULD BE NORTH
OF THE STATE SO EXPECT SOUTHERLY FLOW AND VFR CONDITIONS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 7 AM CDT SUNDAY FOR
ADAIR-ADAMS-APPANOOSE-CASS-CLARKE-DAVIS-DECATUR-JASPER-LUCAS-
MADISON-MAHASKA-MARION-MONROE-POLK-POWESHIEK-RINGGOLD-TAYLOR-
UNION-WAPELLO-WARREN-WAYNE.

HEAT ADVISORY IN EFFECT FROM 10 AM TIL 10 PM SATURDAY FOR
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO
GORDO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-

&&

SHORT TERM...LEE
LONG TERM...DONAVON
AVIATION...JOHNSON
Hazardous weather outlook, Jul 22, 4:18 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
418 PM CDT FRI JUL 22 2011

IAZ004>007-015>017-023>028-033>039-044>050-057>059-232130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-
418 PM CDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW OF THE STORMS
MAY BE SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. HEAVY RAIN
IS ALSO POSSIBLE.

HEAT ADVISORY IS IN EFFECT SATURDAY AND SATURDAY EVENING.  PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE UPPER DES
MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY INTO EARLY SUNDAY
AND AGAIN ON WEDNESDAY. SOME SEVERE WEATHER WILL BE POSSIBLE
DURING THIS TIME...MAINLY FROM DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND OFF AND ON THROUGH
THE WEEKEND.

IAZ060>062-070>075-081>086-092>097-232130-
POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
418 PM CDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT
CHANCE OF SEVERE WEATHER WITH DAMAGING WINDS THE PRIMARY THREAT.
HEAVY RAINFALL IS ALSO POSSIBLE.

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE AREA UNTIL SUNDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE DES
MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH SUNDAY
MORNING. SOME SEVERE WEATHER WILL BE POSSIBLE DURING THIS
TIME...MAINLY FROM DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND OFF AND ON THROUGH
THE WEEKEND.

In the hours before

Local storm report, Jul 22, 8:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
800 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             1 W KNOXVILLE           41.32N 93.12W
07/22/2011  M0.88 INCH       MARION             IA   EMERGENCY MNGR

            WIND GUST OF 52 MPH OBSERVED AT SAME TIME.

&&

SKOW
Local storm report, Jul 22, 8:03 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
803 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY RAIN       NNE APLINGTON           42.58N 92.88W
07/22/2011  M2.50 INCH       BUTLER             IA   TRAINED SPOTTER

            TOTAL RAINFALL FROM EVENT

&&

SKOW
Local storm report, Jul 22, 8:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
809 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     PARKERSBURG             42.57N 92.78W
07/22/2011                   BUTLER             IA   TRAINED SPOTTER

            SEVERAL TREES DOWN AROUND TOWN. LARGEST TREE OBSERVED WAS

            14 INCHES IN DIAMETER BLOCKING THE HIGHWAY NORTH OF TOWN.

&&

SKOW
Local storm report, Jul 22, 8:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
815 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     WATERLOO                42.49N 92.35W
07/22/2011                   BLACK HAWK         IA   BROADCAST MEDIA

            TREE DOWN AT 11TH AND WASHINGTON. SIZE UNKNOWN. TIME
            ESTIMATED BY RADAR.

&&

SKOW
Local storm report, Jul 22, 8:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
820 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     KNOXVILLE               41.32N 93.10W
07/22/2011                   MARION             IA   EMERGENCY MNGR

            SEVERAL REPORTS OF POWERLINES DOWN IN THE CITY AND NEAR
            THE RACETRACK. TIME ESTIMATED FROM RADAR.

&&

SKOW
Local storm report, Jul 22, 8:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
821 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     7 W PELLA               41.41N 93.05W
07/22/2011  M63 MPH          MARION             IA   EMERGENCY MNGR

&&

SKOW

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:29 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy46 min
Jul 22, 7:54 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama66 min
Jul 22, 8:02 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion43 min
Jul 22, 8:33 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek42 min
Jul 22, 9:08 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama50 min
Jul 22, 10:17 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek43 min
Jul 23, 5:43 PM CDTSevere Thunderstorm WarningDMXLucas, Monroe47 min
Jul 23, 6:15 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne45 min
Jul 23, 6:34 PM CDTTornado WarningDMXAppanoose, Lucas, Monroe, Wayne26 min
Jul 23, 6:42 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne48 min
Jul 23, 6:47 PM CDTTornado WarningDMXAppanoose, Wayne17 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.